# SDR USAA2015030900005

- Difficulty date: March 7, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 44,005 hours, 25,101 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR AFTER TAKEOFF THROUGHOUT ACFT.  DISSIPATED DURING CRUISE.  ODOR RETURNED IN FWD CABIN & COCKPIT DURING DESCENT, DE-ICE FLUID SMELL.  EXCESSIVE DE-ICING FLUID RESIDUE ON BELLY OF ACFT & AT APU INLET.  AREAS WERE CLEANED.  ACCOMPLISHED JC 26L00021001 CABIN AIR QUALITY & NO ODOR DETECTED.  ACFT WAS OK FOR SERVICE.
